MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL

MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL
Model Number 45-780202-L
Medical Device Problem Codes Detachment Of Device Component (1104); Kinked (1339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned for evaluation; therefore, a product analysis could not be performed.The root cause cannot be determined.The device was used during the same procedure as was reported in mfr report# 2032493-2017-00213.
 
Event or Problem Description
It was reported that during positioning of an embolization coil, the coil unexpectedly detached and kinked in the microcatheter.The coil was removed in its entirety with the microcatheter.There was no reported intervention or patient injury.

Brand Name
AZUR CX DETACHABLE
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key6819653
Report Number2032493-2017-00214
Device Sequence Number16158115
Product Code KRD
UDI-Device Identifier00816777024367
UDI-Public(01)00816777024367(11)170314(17)220228(10)170314L4
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2022
Device Model Number45-780202-L
Device Lot Number170314L4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1